# SDR FDEA201903120574

- Difficulty date: March 12, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FRAME DENTED AT RIGHT HAND STATION 1741, LONGERON 12 RIGHT CABIN - MAIN DECK CARGO COMPARTMENT DENTED FRAME AT RIGHT HAND STATION 1741 LONGERON 12 RIGHT REPAIRED AS PER SRM 53-00-07-2R FIGURE 201 REPAIR 2. REPETITIVE INSPECTION REQUIRED INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-00-07-2R TABLE 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. INSPECTION METHOD HFEC.
